# SDR P2EA98194

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PASSENGER CABIN SEAT TRACK CORRODED FROM BS 344 TO BS 420, LBL 25, WL 208.1.  REPLACED SEAT TRACK SECTION FROM BS 344 TO BS 380, LBL 25 INCHES PER SRM 51-10-1 PAGE 5, 51-10-2, 53-10-5 FIG 2.  (M)
